# SDR FDEA2020081031805

- Difficulty date: July 13, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K, K, K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  8 INCHED OUTBOARD FROM RIB 16 AND 8 INCHED FROM TRAILING EDGE.   REPAIRED THE LT ELEVATOR UPPER SKIN IAW SRM 55-21-12, BLOCK 201, PARAGRAPH 5.J.
